Previous |  Up |  Next


Title: Bifurcation in mathematical models of social and economic interaction (English)
Author: Šlahor, L'udomír
Language: English
Journal: Equadiff 5
Volume: Proceedings of the Fifth Czechoslovak Conference on Differential Equations and Their Applications held in Bratislava, August 24-28, 1981
Issue: 1982
Pages: 324-328
Category: math
MSC: 35B32
Date available: 2009-08-31T13:45:14Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_05-1982-1_70.pdf 323.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo